# SDR DALA2016102607669

- Difficulty date: February 25, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 71,154 hours, 20,060 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION ON FLOORBEAM STA 324 RBL 61.  REMOVED REPAIR, FABRICATED REPAIR AND INSTALLED IAW SRM.
